Doct diagnosed low b12 all other bloods normal do have underactive thyroid but being treated for years for that, have had my fourth injection but feel better on day of injection but then following really heavy legs and unstediness, my head is saying it wants to do stuff but body totally heavy and tired, have 2 injections to go so hoping this will improve soon as have 3 children and making it hard to be motivated, any one else had this?
Feel worse after starting b12 injections - Pernicious Anaemi...
Yes , it is a reasonably common feature when treatment starts . You often get worse before you get better . It really does mean that you are on the way . It’s unfortunate but try to be encouraged by it (difficult!) You will get post from other members who have experienced the same . Also make sure you are getting enough folate ( green leafy eg , peas etc look it up ) It’s called folic acid when in tablet form (take 400 ug if you prefer that ) , but folate in veg is preferable, because you get other valuable vitamins and minerals with them . Very best wishes .
Yes I got alot worse before any better. I'm on restated every other day and improvements slowly happening. Milo d is bright body unwilling very familiar. The lead like body turned I to awful exhaustion which now is lidling. So your body is healing I think . You will be 'shut down' for a while and probadly a bit detached from the world. Hope things improve for you and you manage some rest with the children.